# SDR CALA2016020995096

- Difficulty date: February 6, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 58,403 hours, 23,751 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Button
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR POWER PANEL APU FIRE LIGHT STICKS ON & OTHER LIGHTS ARE INOPERATIVE.  CLEANED PUSH TO TEST BUTTON & RELAMPED OTHER LIGHTS.
